# SDR DALA2016122510077

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,935 hours, 55,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD DAMAGED BETWEEN LONGERON 24 AND 25R AT BS 218. FABRICATED AND INSTALLED STRUT AND BULKHEAD IAW DWG 9951888 AND SRM 51-01, PG. 1.
